MathSciNet Relay Station
MathSciNet bibliographic data
MR1406272 14C21 (14H10)
Tan, Sheng-Li On the invariants of base changes of pencils of curves. II. Math. Z. 222 (1996), no. 4, 655–676.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement